# SDR UIEA2024071000620

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 114,651 hours, 20,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105924001
- Part serial: NSN
- Condition: Damaged
- Location: Upper Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT ASSY DAMAGE AT U/D LADDER AREA (L5734).( 1. IAW AMM 33-51-07-002-009 & 33-51-07-402-015 REV 110 REPLACED L5734 EMER LIGHT AND PERFORMED THE TEST, THE RESULT WAS SATISFACTORY. )
